# SDR SWIA202264646

- Difficulty date: January 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- Engine: Ge CF348C1
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER TRANSCOWL LATCH DOOR COAMING CHAFED.   (C CHECK RO 02/22/2022)   REMOVED AND REPLACED RH LOWER TRANSCOWL LATCH DOOR COAMING P/N CN624-2060-207. REF. AND COMPLIED WITH ALL STEPS OF REO 670-54-21-1207 REV A, DATED 2015-08-27 FIGURE 3. COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY. OPS CHECK GOOD.
